Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory
Author(s):
Abstract:
The present study is concerned with the variational principle and plane wave propagation in double porous thermoelastic infinite medium. Lord-Shulman theory [2] of thermoelasticity with one relaxation time has been used to investigate the problem. It is found that for two dimensional model, there exists four coupled longitudinal waves namely longitudinal wave (P), longitudinal thermal wave (T), longitudinal volume fractional wave corresponding to pores (PV1), and longitudinal volume fractional wave corresponding to fissures (PV2), in addition to, a transverse wave (S) which is not affected by the volume fraction fields and thermal properties. The different characteristics of the wave such as phase velocity and attenuation quality factor are computed numerically and depicted graphically. Some special cases are also deduced from the present investigation.
Language:
English
Published:
Journal of Solid Mechanics, Volume:9 Issue: 2, 2017
Page:
423
magiran.com/p1710272  
برخی از خدمات از جمله دانلود متن مقالات تنها به مشترکان مگیران ارایه می‌گردد. شما می‌توانید به یکی از روش‌های زیر مشترک شوید:
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!
توجه!
  • دسترسی به متن مقالات این پایگاه در قالب ارایه خدمات کتابخانه دیجیتال و با دریافت حق عضویت صورت می‌گیرد و مگیران بهایی برای هر مقاله تعیین نکرده و وجهی بابت آن دریافت نمی‌کند.
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.